# SDR SWAA2020050442065

- Difficulty date: April 14, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON AFT CARGO FLOOR TRACK FASTENER HOLE AT STA 807+2' RBL 14; WL 160 / REMOVED CORROSION ON AFT CARGO COMPARTMENT TIE DOWN TRACK AT STA. 807+2' RBL 14' WL 160 IAW SRM 51-10-02-0G-0. REMOVED CORROSION FROM AFT CARGO TIE DOWN AND WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 DUE TO CORROSION AROUND FASTENER HOLES. REMOVED AFT CARGO TIE DOWN TRACK FROM STA 727 - 947 RBL 14' IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW TIE DOWN TRACK PART # 7531329 P.O. # 784739. INSTALLED TRACK SPLICE THAT JOINS THE TWO SECTIONS OF TRACK TOGETHER IAW SRM 53-00-53-2R-3. INSTALLED NEW AFT CARGO COMPARTMENT TIE DOWN TRACK FROM STA 727 - 947 RBL 14' WL 160 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500
